BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
On a singular limit for a class of solutions of the simplified Wheeler-DeWitt equation with a massless single scalar field

Participants in the publication
Dias J-P (Author)
Mário Figueira (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Date of Publication
1993

Where published
Rendiconti di Matematica e delle sue Applicazioni. Serie VII

Publication Identifiers
ISSN - 1120-7183

Publisher
Univ. Studi Roma ``La Sapienza''

Edition
Rend. Mat. Appl. (7)
Volume
13
Number
3

Starting page
529
Last page
542


Export

APA
Dias J-P, Mário Figueira, (1993). On a singular limit for a class of solutions of the simplified Wheeler-DeWitt equation with a massless single scalar field. Rendiconti di Matematica e delle sue Applicazioni. Serie VII, 13, 529-542. ISSN 1120-7183. eISSN .

IEEE
Dias J-P, Mário Figueira, "On a singular limit for a class of solutions of the simplified Wheeler-DeWitt equation with a massless single scalar field" in Rendiconti di Matematica e delle sue Applicazioni. Serie VII, vol. 13, pp. 529-542, 1993.

BIBTEX
@article{46634, author = {Dias J-P and Mário Figueira}, title = {On a singular limit for a class of solutions of the simplified Wheeler-DeWitt equation with a massless single scalar field}, journal = {Rendiconti di Matematica e delle sue Applicazioni. Serie VII}, year = 1993, pages = {529-542}, volume = 13 }